MathSciNet Relay Station
MathSciNet bibliographic data
MR767195 11G10 (11D72 11J89 14G99)
Laurent, Michel Équations diophantiennes exponentielles. (French) [Exponential Diophantine equations] Invent. Math. 78 (1984), no. 2, 299–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement